# SDR 08FDEA04248

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC15061903
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM ANGLE FITTING ATTACHMENT AND CHORD HAS CORROSION AT S17R, BS 520-540. REMOVED AND REPLACED CREASE BEAM ANGLES, ANGLE SPLICES, AND O/B CHORD IAW MAE TRAVELERS T8/760009, T8/760007, T8/760010 AND EA F-5310-110929. THIS REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING REQUIREMENTS.
